PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Lie group of real analytic diffeomorphisms is not real analytic

Volume 229 / 2015

Rafael Dahmen, Alexander Schmeding Studia Mathematica 229 (2015), 141-172 MSC: Primary 58D15; Secondary 58D05, 22E65, 58B10, 26E05. DOI: 10.4064/sm8130-12-2015 Published online: 21 December 2015

Abstract

We construct an infinite-dimensional real analytic manifold structure on the space of real analytic mappings from a compact manifold to a locally convex manifold. Here a map is defined to be real analytic if it extends to a holomorphic map on some neighbourhood of the complexification of its domain. As is well known, the construction turns the group of real analytic diffeomorphisms into a smooth locally convex Lie group. We prove that this group is regular in the sense of Milnor.

In the inequivalent “convenient setting of calculus” the real analytic diffeomorphisms even form a real analytic Lie group. However, we prove that the Lie group structure on the group of real analytic diffeomorphisms is in general not real analytic in our sense.

Authors

  • Rafael DahmenFachbereich Mathematik
    Technische Universität Darmstadt
    64289 Darmstadt, Germany
    e-mail
  • Alexander SchmedingInstitutt for matematiske fag
    NTNU Trondheim
    7032 Trondheim, Norway
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image